MathSciNet Relay Station
MathSciNet bibliographic data
MR2367991 (2009b:60085) 60F10 (60J55)
Cattiaux, Patrick; Guillin, Arnaud Deviation bounds for additive functionals of Markov processes. ESAIM Probab. Stat. 12 (2008), 12–29 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement